It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board

  • Tegretal 200 mgs

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-12-2004, 06:12 AM   #1
    Deborah Lee
    Junior Member
     
    Deborah Lee's Avatar
     
    Join Date: Jan 2004
    Posts: 19
    Deborah Lee HB User
    Question Tegretal 200 mgs

    I take tegretal 200 mg well half of one so its actually 100mgs in the morning with the time release 400mg also tegretal. so all together in the mornings thats 500mgs.
    Anyway

    this week i opened up a new bottle of the 200mg and they were smaller. Now its been a week and i dont feel so hot. I am not sure why either. I am to the point that i dont want to take em anymore.

    At night i take 800mgs of the time release tegretal, and i dont feel yucky, sorry but thats the only word i could think of to describe this.

    anybody have any ideas would be appreiciated, thanks and GOD BLESS

     
    Sponsors Lightbulb
       
    Old 03-12-2004, 10:09 AM   #2
    mnt89
    Member
     
    mnt89's Avatar
     
    Join Date: Dec 2003
    Location: Texas
    Posts: 71
    mnt89 HB User
    Re: Tegretal 200 mgs

    Are you taking generics? It could be a different manufacturer. I take Tegretol as well (the generic form) and when my pharmacy switched from one manufacturer of carbamezpine to another, I expererienced some of the same symptoms that I did when I first started taking the Tegretol. Anyway, maybe you should check with your doctor about prescribing only the name brand. Hope this helps.
    Mike

     
    Old 03-12-2004, 10:17 AM   #3
    Kelrik
    Junior Member
    (female)
     
    Kelrik's Avatar
     
    Join Date: Mar 2004
    Location: Pennsylvania
    Posts: 27
    Kelrik HB User
    Re: Tegretal 200 mgs

    Quote:
    Originally Posted by mnt89
    Are you taking generics? It could be a different manufacturer. I take Tegretol as well (the generic form) and when my pharmacy switched from one manufacturer of carbamezpine to another, I expererienced some of the same symptoms that I did when I first started taking the Tegretol. Anyway, maybe you should check with your doctor about prescribing only the name brand. Hope this helps.
    Mike
    I absoluely agree with Mike. Generic Tegretol caused me to get dizzy-to the point I would pull over when driving. No generic with this drug.
    Kelrik

     
    Old 03-13-2004, 08:45 AM   #4
    tkdmom96
    Senior Veteran
     
    tkdmom96's Avatar
     
    Join Date: Feb 2004
    Posts: 679
    tkdmom96 HB User
    Re: Tegretal 200 mgs

    Hi,

    Our daughter took Tegretol for 12 years and the doctor ALWAYS insisted on NAME brand Tegretol. She was on it from the ages of 1-13. On the scrip he would write "name brand medically necessary". He mentioned issues with generic Tegretol. I would check that out with your doc. Good luck!

    Vicki
    mom of Katie, the most courageous young lady I know

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Long term effects of Tegretol nicola_76_uk Epilepsy 15 08-25-2003 02:36 PM
    Tegretol XR shortage? terias Epilepsy 4 05-21-2003 08:59 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:52 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!